MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history file for both the ecoin device (501774) including the sterile load history report (249-602) and the procedural kit lot (300-688) available at the implantation facility were reviewed and there were no related issues found.The device associated with the complaint was returned for investigation.The device passed all electrical tests.Based on the information provided, the patient has rheumatoid arthritis as well as peripheral vascular disease in their lower legs.Per ecoin physician manual (903-1225 rev.V5), under contraindications "poor surgical candidates: the ecoin should not be implanted in patients who are poor surgical candidates.Poor surgical candidates include those who have: venous disease/insufficiency in the lower leg." the ecoin device is used to treat urgency urinary incontinence.The cause of the impaired healing is due to patient selection as the patient is a poor surgical candidate.
 
Event or Problem Description
The patient reported impaired wound healing at the incision site as well as exposure of the ecoin device.The wound was treated, several rounds of antibiotics were prescribed, and the patient was referred to wound care.An explant procedure was performed on (b)(6) 2025, the wound was irrigated, and sutures were placed.The patient attended a post-operative appointment after the explant procedure where the sutures were removed and it was noted the wound was healing well.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
alicia pagliaro
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key22591432
Report Number3010878085-2025-00003
Device Sequence Number9190471
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220527(17)240527
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Catalogue Number1011-2447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale